Question #1. My doctor has me on methadone for severe pain and my other doctor tells me this is why I have Low T. I am on T replacement with injections once a month. Will this cause my testicles to fail to produce T all together? What will my future be like if that happens? I am only 37, and with all the injuries I have my doctor says I will always be on methadone for the rest of my life to handle the pain. I tied to lower my doses but that caused me to stay in bed most days due to the pain. I didn't have much of a life, so I went back to the level my doctor put me on. 120mg/day. What other health problems could a lifetime of this cause?
Question #2 I have low Testosterone. I am on 2 ml injection of 200 mg/ml Cypionate for one year now. Just last week I was tested again very low. 108 ng/dL Normal is 240 to 950 ng/dL I eat very little and I am putting on weight (I am 181 now and my doctor warned me not to gain more because of my weakened femur. It was rebuilt with my tibia... see personal description) Also I am a newly-wed and I have a very low sex drive, (She is sad and thinks that she is not attractive.) I'm tired all the time and depressed. (That could be caused by the pain too) Anyway, What are normal injection levels for most men of my weight? If it is caused by the methadone meds, and I can't lower that, what else can I do? Is there a natural herb or food I could eat to help?
I'm the type of person that never would take even an asprin before this accident, so you can understand why I am reluctant when my doctor wants to add more and more medicines, but at the same time relived to live with less pain and have a better quality of life.
Thank you for your time,